# SDR IXXA06SMN249S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RIGHT HAND WING OUTBOARD LEADING EDGE INTERNAL SURFACE UPPER SKIN WITH A NON STANDARD REPAIR FROM STATION XFS 560.000 TO STATION XFS 622.500.  REMOVED EXISTING REPAIR IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW SKIN, (AL 2024 T3 0.025) AND DOUBLER (AL 2024 T3 0.020) IAW DC-8 SRM 57-7-1 FIG 4 ITEM U, Q.  BONDED BOTH PARTS WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED REPAIR AREA AND NEW SKIN IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED PANEL SKIN IAW DC-8 SRM 51-1-21
